Pronađeno: 1-10 / 16 radova

Autori: Chaouchi Belkacem

>> Filter: Samo Article i Review

Naslov Metrical Approximations of Functions (Article)
Autori Chaouchi Belkacem  Kostic Marko  Velinov Daniel 
Info FUNKCIALAJ EKVACIOJ-SERIO INTERNACIA, (2025), vol. 68 br. 1, str. 1-44
Projekat Ministry of Science and Technological Development, Republic of Serbia [174024]; Bilateral project
Ispravka ISI/Web of Science   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov S-Asymptotically Bloch Type Periodic Solutions for Abstract Fractional Equations Involving ψ-Hilfer Derivatives (Article)
Autori Chegloufa Naceur  Chaouchi Belkacem  Boutaous Fatiha  Kostic Marko 
Info JOURNAL OF APPLIED NONLINEAR DYNAMICS, (2025), vol. 14 br. 2, str. 343-354
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Periodic Solutions for Fourth-Order Differential Evolution Equation Involving Poly-Harmonic Operator (Article)
Autori Chaouchi Belkacem  Kostic Marko 
Info MEMOIRS ON DIFFERENTIAL EQUATIONS AND MATHEMATICAL PHYSICS, (2024), vol. 93 br. , str. 55-65
Ispravka ISI/Web of Science   Elečas   Rang časopisa  
Naslov Metrical Stepanov Almost Automorphy and Applications (Article)
Autori Chaouchi Belkacem  Kostic Marko  Koyuncuoglu Halis Can 
Info BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, (2024), vol. 50 br. 1, str. -
Projekat Ministarstvo Prosvete, Nauke i Tehnoloscaron;kog Razvoja
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Periodic Solutions For Third-Order Differential Evolution Equation Set On Singular Domain (Article)
Autori Chaouchi Belkacem  Kostic Marko 
Info APPLIED MATHEMATICS E-NOTES, (2023), vol. 23 br. , str. 560-571
Ispravka ISI/Web of Science   Elečas   Rang časopisa  
Naslov On the Study of Pseudo S-Asymptotically Periodic Mild Solutions for a Class of Neutral Fractional Delayed Evolution Equations (Article)
Autori Chegloufa Naceur  Chaouchi Belkacem  Kostic Marko  Du Wei-Shih 
Info AXIOMS, (2023), vol. 12 br. 8, str. -
Projekat Ministry of Science and Technological Development, Republic of Serbia [451-03-68/2020/14/200156]; NSTC [112-2115-M-017-002]; National Science and Technology Council of the Republic of China
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Generalized rho-Almost Periodic Sequences and Applications (Article)
Autori Kostic Marko  Chaouchi Belkacem  Du Wei-Shih  Velinov Daniel 
Info FRACTAL AND FRACTIONAL, (2023), vol. 7 br. 5, str. -
Projekat Ministry of Science and Technological Development, Republic of Serbia [174024]; MANU; SANU; National Science and Technology Council of the Republic of China [NSTC 111-2115-M-017-002]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Metrical almost periodicity, metrical approximations of functions and applications (Article)
Autori Chaouchi Belkacem  Kostic Marko  Velinov Daniel 
Info TURKISH JOURNAL OF MATHEMATICS, (2023), vol. 47 br. 2, str. 769-793
Projekat Ministry of Science and Technological Development, Republic of Serbia [174024]; Academy of Sciences and Arts of Macedonia; Serbian Academy of Sciences and Arts
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov On Abstract Third-Order Differential Equation and Its Applications (Article)
Autori Chaouchi Belkacem  Benaissa Lakhdar  Kostic Marko 
Info ACTA MATHEMATICA SINICA-ENGLISH SERIES, (2023), vol. 39 br. 3, str. 399-411
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov On the Study of the Wave Equation Set on a Singular Cylindrical Domain (Article)
Autori Chaouchi Belkacem  Kostic Marko 
Info PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, (2022), vol. 112 br. 126, str. 13-22
Projekat Ministry of Science and Technological Development, Republic of Serbia; [174024]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
  • 1
  • 2
Ispis zapisa u formatu:TXT | BibTeX